Loading [MathJax]/jax/output/SVG/config.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2023, Volume 16, Issue 6, Pages 732–737 (Mi jsfu1119)  

On the closedness of carpets of additive subgroups associated with a Chevalley group over a commutative ring

Yakov N. Nuzhin

Siberian Federal University, Krasnoyarsk, Russian Federation
References:
Abstract: Let $\mathfrak{A}=\{\mathfrak{A}_r\ |\ r\in \Phi\}$ be a carpet of additive subgroups of type $\Phi$ over an arbitrary commutative ring $K$. A sufficient condition for the carpet $\mathfrak{A}$ to be closed is established. As a corollary, we obtain a positive answer to question 19.63 from the Kourovka notebook and a confirmation of one conjecture by V. M. Levchuk, provided that the type of $\Phi$ is different from $C_l$, $l\geqslant 5$ when the characteristic of the ring $K$ is $0$ or $2m$ for some natural number $m>1$. Also, a partial answer to question 19.62 has been obtained.
Keywords: Lie algebra and ring, Chevalley group, commutative ring, carpet of additive subgroups, carpet subgroup.
Funding agency Grant number
Russian Science Foundation 22-21-00733
This work is supported by Russian Science Foundation, project 22-21-00733.
Received: 10.06.2023
Received in revised form: 31.07.2023
Accepted: 04.09.2023
Bibliographic databases:
Document Type: Article
UDC: 512.54
Language: English
Citation: Yakov N. Nuzhin, “On the closedness of carpets of additive subgroups associated with a Chevalley group over a commutative ring”, J. Sib. Fed. Univ. Math. Phys., 16:6 (2023), 732–737
Citation in format AMSBIB
\Bibitem{Nuz23}
\by Yakov~N.~Nuzhin
\paper On the closedness of carpets of additive subgroups associated with a Chevalley group over a commutative ring
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2023
\vol 16
\issue 6
\pages 732--737
\mathnet{http://mi.mathnet.ru/jsfu1119}
\edn{https://elibrary.ru/BNVWWZ}
Linking options:
  • https://www.mathnet.ru/eng/jsfu1119
  • https://www.mathnet.ru/eng/jsfu/v16/i6/p732
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:79
    Full-text PDF :21
    References:22
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025